Alert archive / Utah / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 18, NWS Salt Lake City, UT

August 31, 20124 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 31, 2012, 9:40 PM MDT for 4 counties in Utah. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2012, 9:40 PM MDT (03:40 UTC)
Expired
Aug 31, 2012, 10:15 PM MDT
In force
35 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Box Elder County, UT, Davis County, UT, Tooele County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 7 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 10:00 PM MDTTSTM WND GST 65Promontory Pt, UTHAT ISLAND - 4242 FT
Aug 31, 10:00 PM MDTNON-TSTM WND GST 65Promontory Pt, UTHAT ISLAND - 4242 FT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 3.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2012-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2012-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1996 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WUUS55 KSLC 010340
SVRSLC
UTC003-011-045-057-010415-
/O.NEW.KSLC.SV.W.0018.120901T0340Z-120901T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
940 PM MDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOX ELDER COUNTY IN UTAH
  WESTERN DAVIS COUNTY IN UTAH
  NORTHEASTERN TOOELE COUNTY IN UTAH
  SOUTHWESTERN WEBER COUNTY IN UTAH

* UNTIL 1015 PM MDT

* AT 935 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 19 MILES SOUTH OF PROMONTORY TO 8 MILES SOUTHWEST OF
  HAT ISLAND TO 15 MILES WEST OF GRANTSVILLE...MOVING EAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  I-80 FROM LAKE POINT WEST TO DELLE
  HAT ISLAND... GRANTSVILLE... STOCKTON... TOOELE... ERDA...
  STANSBURY PARK AND LAKE POINT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING 70 MPH WINDS ALONG I-80 NEAR 
GRASSEY. 

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4201 11231 4103 11224 4047 11224 4040 11256
      4200 11284
TIME...MOT...LOC 0339Z 251DEG 56KT 4138 11260 4100 11260
          4054 11266

$$

MPS
2 follow-up statements
090 
WWUS55 KSLC 010407
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1007 PM MDT FRI AUG 31 2012

UTC003-011-045-057-010415-
/O.CON.KSLC.SV.W.0018.000000T0000Z-120901T0415Z/
TOOELE UT-BOX ELDER UT-WEBER UT-DAVIS UT-
1007 PM MDT FRI AUG 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR WESTERN DAVIS...SOUTHWESTERN WEBER...EASTERN BOX ELDER AND
NORTHEASTERN TOOELE COUNTIES...

AT 1005 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES EAST OF SNOWVILLE TO 18 MILES
SOUTH OF GOLDEN SPIKE HISTORIC SITE TO GRANTSVILLE...MOVING NORTHEAST
AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  HOWELL... ERDA... STANSBURY PARK... LAKE POINT... PENROSE AND
  THATCHER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4201 11231 4103 11224 4047 11224 4040 11256
      4200 11284
TIME...MOT...LOC 0407Z 235DEG 38KT 4196 11251 4138 11240
          4062 11238

$$

MPS
971 
WWUS55 KSLC 010414
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1014 PM MDT FRI AUG 31 2012

UTC003-011-045-057-010423-
/O.EXP.KSLC.SV.W.0018.000000T0000Z-120901T0415Z/
TOOELE UT-BOX ELDER UT-WEBER UT-DAVIS UT-
1014 PM MDT FRI AUG 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAVIS...SOUTHWESTERN
WEBER...EASTERN BOX ELDER AND NORTHEASTERN TOOELE COUNTIES WILL
EXPIRE AT 1015 PM MDT...

THE STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE. THEREFORE THE
WARNING HAS BEEN ALLOWED TO EXPIRE.

WIND GUSTS TO 55 MPH CAN STILL BE EXPECTED WITH THIS LINE OF STORMS 
AS IT MOVES EASTWARD INTO THE NORTHERN WASATCH FRONT. 

LAT...LON 4201 11231 4103 11224 4047 11224 4040 11256
      4200 11284
TIME...MOT...LOC 0413Z 235DEG 38KT 4200 11244 4142 11233
          4066 11231

$$

MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:00 PM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, Aug 31, 6:00 PM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT FRI AUG 31 2012

.SYNOPSIS...DEEP MOISTURE WILL REMAIN OVER THE AREA THROUGH
TOMORROW. A GRADUAL DRYING TREND WILL DEVELOP ACROSS MAINLY THE
NORTHERN HALF OF UTAH LATE IN THE WEEKEND...THEN SPREAD INTO ALL
BUT THE EXTREME SOUTH EARLY NEXT WEEK.

&&

.DISCUSSION...WATER VAPOR SATELLITE LOOP SHOWS SOUTHWEST FLOW ALOFT
AS A TROUGH APPROACHES THE WEST COAST. THE LEAD SHORTWAVE IS ABOUT
TO EJECT NORTHEAST INTO CENTRAL CALIFORNIA AS THE ASSOCIATED UPPER
LEVEL JET NOSES INTO CENTRAL NEVADA.

RUC INDICATES PRECIPITABLE WATER OF 1-1.33" HAS ESTABLISHED ITSELF
ACROSS THE REGION...WITH DEWPOINTS CLIMBING AN AVERAGE 5-15F DURING
THE PAST 24 HOURS WELL INTO THE 50S ACROSS MOST VALLEYS. 15Z SHORT
RANGE ENSEMBLES INDICATE AT LEAST 250 J/KG OF MUCAPE OVERNIGHT TO AS
MUCH AS 750 J/KG.

MEANWHILE THE EXIT REGION OF THE UPPER LEVEL JET THAT IS CURRENTLY
SUPPORTING NUMEROUS SHOWERS AND THUNDERSTORM ACROSS NEVADA WILL NOSE
INTO WEST CENTRAL UTAH LATE THIS EVENING AND STRETCH ACROSS UTAH
FROM SOUTHWEST TO NORTHEAST BY MORNING. THE COMBINATION OF
APPROACHING DYNAMICS...AND MOISTURE/INSTABILITY IN PLACE SHOULD LEAD
TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS WESTERN AND NORTHERN
UTAH OVERNIGHT. UPDATING TO INCREASE POPS...INCLUDING INTO SCATTERED
CATEGORY FOR THE REMAINDER OF CENTRAL AND SOUTHERN UTAH OVERNIGHT.

TOUCHED UP SKY (BASED ON IR SATELLITE AND PROPAGATION OF THE JET)
AND WINDS. LOWERED OVERNIGHT LOWS WHERE ACTIVITY SHOULD BE ENOUGH TO
COOL TEMPERATURES CLOSER TO DEWPOINTS.

PREVIOUS DISCUSSION FOLLOWS...
UPSTREAM TROUGH EDGING INLAND IS QUICKLY BECOMING
THE DOMINANT FEATURE OF NOTE ON THE LARGE SCALE. HIGH PRESSURE
EAST OF THE AREA CONTINUES TO FEED MOISTURE INTO THE DESERT
SOUTHWEST ...THIS ALLOWING THE INCREASING SOUTHWESTERLY FLOW ALOFT
IN ADVANCE OF SAID TROUGH TO ADVECT DEEP LAYER MOISTURE ON THE
ORDER OF 1 PLUS INCH PWAT ACROSS THE AREA. DYNAMIC SUPPORT REMAINS
UPSTREAM AT THIS TIME ALLOWING FOR GENERALLY FAST MOVING AND
UNORGANIZED CONVECTION THIS AFTERNOON...THOUGH AREAL COVERAGE IS
INCREASING VERSUS THE LAST FEW DAYS. WITH FURTHER DOWNSTREAM
PROGRESSION OF TROUGH WILL SEE THIS CHANGE HOWEVER.

250MB ANALYSIS INDICATE A STRENGTHENING 70 KNOT SW-NE ORIENTED JET
OVER SOCAL AT THIS TIME...WITH 12Z NAM12/GFS CAPTURING THIS QUITE
NICELY. PROGS OF SAID GUIDANCE CONTINUE TO STRENGTHEN
AFOREMENTIONED JET OVER THE NEXT 24 HOURS WHILST FAVORABLY
POSITIONING IT OVER NORTHERN UTAH COME SATURDAY AFTERNOON. AREA OF
GREATEST LIFT/DIVERGENCE ALOFT WITHIN ENTRANCE REGION OF STREAK
EXPECTED TO BE OVER CENTRAL/SOUTHERN UTAH WHERE THE BEST POTENTIAL
OF ORGANIZED AND LIKELY STRONG CONVECTION WILL TAKE PLACE. SEVERE
CAN NOT BE RULED OUT. ALTHOUGH STORM MOTIONS WILL BE
ELEVATED...FEEL THE THREAT OF TRAINING STORMS AND LIKELIHOOD OF
HEAVY RAINERS WITHIN A STILL DEEPLY MOIST AND UNSTABLE AIRMASS
WARRANTS A FLASH FLOOD WATCH...THIS COVERING MUCH OF CENTRAL AND
SOUTHERN UTAH AND THE BURN SCARS IN THE NORTH FOR SATURDAY. AS THE
TROUGH LIFTS NORTHEAST LATE DAY THE UPPER JET WILL BEGIN TO FAVOR
NORTHEASTERN PORTIONS OF THE AREA WELL INTO THE EVENING HOURS.

A DRYING WESTERLY FLOW WILL DEVELOP OVER NORTHERN UTAH BY SUNDAY
GRADUALLY PINNING DEEP MOISTURE SOUTH OF THE AREA INTO EARLY NEXT
WEEK. REMNANT LOW LEVEL MOISTURE WILL RETAIN A THREAT OF TERRAIN
BASED CONVECTION THROUGH THAT TIME BUT SIGNIFICANCE WILL TREND
MORE TOWARDS RUN OF THE MILL AIRMASS SHOWERS AND STORMS OVER THE
TERRAIN ACROSS THE SOUTH.

GLOBAL MODELS A BIT BETTER ALIGNED FOR THE MIDWEEK PERIOD
REGARDING A CONTINUED DRY WESTERLY FLOW OVER THE AREA. HAVE
TRENDED MID AND LATTER PERIODS TOWARDS A DRIER SOLUTION DUE TO
THIS.

&&

.AVIATION...SOUTH WINDS LOOK TO PREVAIL THROUGH THE EVENING HOURS AT
KSLC. THUNDERSTORM POTENTIAL LOOKS TO INCREASE SUBSTANTIALLY BY 04Z
WITH GUSTY ERRATIC WINDS AND A 30 PERCENT CHANCE FOR MVFR VIS.
THUNDERSTORMS WILL LIKELY LINGER INTO THE OVERNIGHT HOURS BEFORE
DIMINISHING LATE.

&&

.FIRE WEATHER...STORMS WILL CONTINUE TO DEVELOP THROUGH THIS
EVENING...WITH POTENTIAL FOR DEVELOPMENT STATEWIDE. WITH DEEP
MOISTURE...THE MAJORITY OF STORMS WILL BE ACCOMPANIED BY WETTING
RAIN. MOISTURE WILL REMAIN IN PLACE TOMORROW...WITH STORMS
DEVELOPING STATEWIDE.

DRIER AIR WILL BEGIN TO MOVE INTO THE STATE SUNDAY...LIMITING
STORM ACTIVITY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR UTZ008-010-012-013-016-019>021-517-518.

WY...NONE.
&&

PUBLIC...ROGOWSKI/MERRILL
FIRE WEATHER...HOSENFELD
AVIATION...SEAMAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 31, 5:40 PM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
540 PM MDT FRI AUG 31 2012

UTZ001>016-019>021-517-518-WYZ021-011300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
540 PM MDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST
THROUGH THE NIGHT...MAINLY ACROSS WESTERN AND NORTHERN UTAH.
PRIMARY THREATS INCLUDE CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY
RAINFALL AND LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE DEEP LAYER MOISTURE WILL REMAIN ACROSS THE OUTLOOK AREA
THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM
AGAIN DURING THE AFTERNOON AND EVENING HOURS SATURDAY...WITH THE
POTENTIAL FOR STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAIN ACROSS
CENTRAL AND SOUTHERN UTAH DURING THE AFTERNOON.

A GRADUAL DRYING TREND WILL BEGIN ACROSS NORTHWEST UTAH SUNDAY...
THEN SPREAD SOUTH AND EAST EARLY NEXT WEEK. MOISTURE WILL REMAIN
ACROSS THE SOUTHERN THIRD OF UTAH EARLY NEXT WEEK....FUELING
ADDITIONAL SHOWER AND THUNDERSTORMS ACTIVITY. SOME MOISTURE WILL
WORK NORTH MIDWEEK...RESULTING IN ISOLATED THUNDERSTORMS OVER
NORTHERN UTAH AND SOUTHWEST WYOMING AND SCATTERED STORMS ACROSS
THE SOUTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 31, 8:40 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
840 PM MDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     WENDOVER                40.75N 114.02W
08/31/2012  M61 MPH          TOOELE             UT   MESONET

            WENDOVER PEAK - 5087 FT

0820 PM     TSTM WND GST     SALDURO                 40.52N 113.75W
08/31/2012  M58 MPH          TOOELE             UT   MESONET

            NORTH SALT FLATS - 4218 FT

&&

ROGOWSKI
Local storm report, Aug 31, 8:54 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
854 PM MDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     WENDOVER                40.75N 114.02W
08/31/2012  M61 MPH          TOOELE             UT   MESONET

            WENDOVER PEAK - 5087 FT

0820 PM     TSTM WND GST     SALDURO                 40.52N 113.75W
08/31/2012  M58 MPH          TOOELE             UT   MESONET

            NORTH SALT FLATS - 4218 FT

0835 PM     TSTM WND GST     WENDOVER                40.73N 114.03W
08/31/2012  M72 MPH          TOOELE             UT   MESONET

            WENDOVER FIELD - 4236 FT

&&

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:47 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele58 min
Aug 31, 8:42 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele78 min
Aug 31, 10:20 PM MDTSpecial Weather StatementSLCCache, Davis, Morgan, Rich, Weber70 min
Sep 1, 11:04 AM MDTSpecial Weather StatementSLCMillard56 min
Sep 1, 12:01 PM MDTSpecial Weather StatementSLCMillard59 min
Sep 1, 12:40 PM MDTSevere Thunderstorm WarningSLCJuab, Millard50 min
Sep 1, 1:19 PM MDTSpecial Weather StatementSLC41 min
Sep 1, 1:32 PM MDTSpecial Weather StatementSLCJuab43 min
Sep 1, 1:34 PM MDTFlash Flood WarningSLCJuab, Millard4 hr
Sep 1, 1:46 PM MDTSevere Thunderstorm WarningSLCMillard32 min
Sep 1, 1:47 PM MDTSevere Thunderstorm WarningSLCJuab, Sanpete, Utah43 min
Sep 1, 2:05 PM MDTSpecial Weather StatementSLCEmery40 min
Sep 1, 2:34 PM MDTSpecial Weather StatementSLCUtah56 min
Sep 1, 2:38 PM MDTSevere Thunderstorm WarningSLCTooele37 min
Sep 1, 3:01 PM MDTFlash Flood WarningSLCCarbon, Emery3 hr
Sep 1, 3:17 PM MDTSevere Thunderstorm WarningSLCTooele58 min
Sep 1, 4:16 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele59 min
Sep 1, 4:42 PM MDTSpecial Weather StatementSLCWeber48 min
Sep 1, 5:10 PM MDTSpecial Weather StatementSLCWeber20 min
Sep 1, 5:26 PM MDTSpecial Weather StatementSLCDavis49 min
Sep 1, 5:33 PM MDTSevere Thunderstorm WarningSLCTooele57 min
Sep 1, 5:40 PM MDTSevere Thunderstorm WarningSLCDavis30 min
Sep 1, 5:52 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Summit, Weber38 min

Nearby

Severe Thunderstorm Warnings in Utah, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.